| Catalog Number |
8000-020-002 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, the precision of navigation diverted by 5-6 mm, during surgery.The procedure was completed successfully without a surgical delay.No medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.
Event or Problem Description
Per the customer, the precision of navigation diverted by 5-6 mm, during surgery.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.